Eine Bemerkung zum Ausstrahlungsproblem.

Günter Hellwig

Mathematische Zeitschrift (1962)

  • Volume: 78, page 446-448
  • ISSN: 0025-5874; 1432-1823

How to cite


Hellwig, Günter. "Eine Bemerkung zum Ausstrahlungsproblem.." Mathematische Zeitschrift 78 (1962): 446-448. <http://eudml.org/doc/170042>.

author = {Hellwig, Günter},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {446-448},
title = {Eine Bemerkung zum Ausstrahlungsproblem.},
url = {http://eudml.org/doc/170042},
volume = {78},
year = {1962},

AU - Hellwig, Günter
TI - Eine Bemerkung zum Ausstrahlungsproblem.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 446
EP - 448
KW - partial differential equations
UR - http://eudml.org/doc/170042
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.